# SDR DALA13025560186

- Difficulty date: May 22, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 77,595 hours, 11,161 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Punctured
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG EXHAUST INBD THRUST REVERSER SYSTEMS STRUCTURE T/E PUNCTURED.  ACCOMPLISHED REPAIR.
